|Allegra Syrup||fexofenadine||Brand||India||30mg||1 Oral Suspension||DR||$35.14||Add|
|Allegra Syrup||fexofenadine||Brand||India||30mg||1 Oral Suspension X 10||DR||$51.40||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturer depending on the country of origin. Images are provided as a reference only, the received medicine may vary in packaging, color, pill shape, etc, from one batch to the next. For an item marked "generic" any quality brand may be sent, however you will always receive the active ingredients ordered in the strength(s) ordered.